Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bitten by pet dog, wound on fingers, bleeding. Taken TT, XPRAB vaccinations. Precautions?

i ve been bitten by my dog today at 11 30 Am in the morning, which is my pet dog and he is perfectly vaccinated up to date. I washed the wound with dettol and soap. Got a whole by its teeth in my hand between 1st and 2nd finger which was bleeding although and has an opening. I have taken TT nearly in an hour after the incident. And took my first shot of XPRAB within 5 hours manufactured by and made in. What else should I do to protect myself ?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician, Cardiology 's  Response
Thanks for query
As your dog is perfectly vaccinated, no need to take any antirabies vaccine. It was good of you that you have taken the TT vaccine. Just take care of the wound and if it big enough then antibiotic may be needed.
I hope this answers your query well
With regards
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor